# SDR HNAA0200045

- Difficulty date: June 16, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N806SA
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 19,950 hours, 20,811 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002B
- Part serial: 766
- Condition: Inoperative
- Part time: 28,300 hours, 33,581 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 D.C. GENERATOR DROPPED OFF LINE. DUE TO #1 D.C. GENERATOR BEING PREVIOUSLY MEL'D CREW DECLARED AN EMERGENCY AND RETURNED TO PIT. REPLACED #2 STARTER/GENERATOR.
